RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2006, том 11, выпуск 1, страницы 1–17 (Mi rcd654)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Long term stability of proper rotations and local chaotic motions in the perturbed Euler rigid body

G. Benettin, F. Fassò, M. Guzzo

Dipartimento di Matematica Pura e Applicata, Università di Padova, Via G. Belzoni 7, 35131 Padova, Italy

Аннотация: The long term stability of the proper rotations of the perturbed Euler rigid body was recently investigated analytically in the framework of Nekhoroshev theory. In this paper we perform a parallel numerical investigation, with the double aim of illustrating the theory and to submit it to a critical test. We focus the attention on the case of resonant motions, for which the stability is not trivial (resonant proper rotations are indeed stable in spite of the presence of local chaotic motions, with positive Lyapunov exponent, around them). The numerical results indicate that the analytic results are essentially optimal, apart from a particular resonance, actually the lowest order one, where the system turns out to be more stable than the theoretical expectation.

Ключевые слова: rigid body, Nekhoroshev theory, chaotic dynamics

DOI: https://doi.org/10.1070/RD2006v011n01ABEH000331


Реферативные базы данных:

Тип публикации: Статья
MSC: 70E17, 37J40, 65P10
Поступила в редакцию: 24.03.2005
Принята в печать:01.07.2005
Язык публикации: английский

Образец цитирования: G. Benettin, F. Fassò, M. Guzzo, “Long term stability of proper rotations and local chaotic motions in the perturbed Euler rigid body”, Regul. Chaotic Dyn., 11:1 (2006), 1–17

Цитирование в формате AMSBIB
\RBibitem{BenFasGuz06}
\by G.~Benettin, F.~Fass\`o, M.~Guzzo
\paper Long term stability of proper rotations and local chaotic motions in the perturbed Euler rigid body
\jour Regul. Chaotic Dyn.
\yr 2006
\vol 11
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/rcd654}
\crossref{https://doi.org/10.1070/RD2006v011n01ABEH000331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222429}
\zmath{https://zbmath.org/?q=an:1133.70310}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd654
  • http://mi.mathnet.ru/rus/rcd/v11/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Borisov A., Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  • Просмотров:
    Эта страница:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020